whatsherface162 (whatsherface162) wrote in vaginapagina,
whatsherface162
whatsherface162
vaginapagina

Started birth control but having problems

I recently started birth control (ortho tri cyclen lo). I got it from the local health dept. My problem is I have been spotting and/or bleeding since I started it almost. Here's the rundown:
Before I started the birth control, my cycle was irregular but it was never less than a 23 day cycle or more than a 41 day cycle with a standard deviation of 5.2 days. I would get sick, bad cramps, migraines, etc. So, I was hoping birth control would help with all that.

I was on day 8 of my cycle when I started birth control. 7 days after taking the birth control I started to spot old stuff which I would do for a week before my period. Now I am on day 15 of my pack and I am bleeding every day for a few hours then quit, like nothing was there. I can tell when I am about to bleed because I get pain down there, almost like when I ovulate.

I want to also mention I have been feeling (worse the past 3 days) sick and daily headaches, border-lining migraines. I even threw up today. It's becoming a strain on me and my job, which is why I wanted birth control in the first place :(

What should I do? I got the birth control from the health dept because I don't have insurance so I can't just go to a gynecologist. I can make an app to see the nurse at the health dept but you have to call at the end of the month to make an app and be put on a waiting list of about two weeks. I can pick up birth control any time though. Maybe I should ask for a different brand and see of they will give that to me if they have it?

Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 5 comments